# SDR MGF2003F00000

- Difficulty date: March 10, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N6096C
- Make and model: Cessna 310R
- Aircraft serial: 310R1263
- Engine: Cont IO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Part number: 5141001225
- Condition: Inoperative
- Location: Mlg
- Part time: 5,064 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTION REMOVED BOTH MAIN LANDING GEAR TRUNNIONS TO INSPECT ATTACH PINS AND BEARINGS.  FOUND EXCESSIVE UP AND DOWN MOVEMENT OF PINS IN TRUNNIONS.  (FOR AND AFT MOVEMENT WAS SATISFACTORY).  TRUNNIONS WERE BUSHED AND NEW PINS INSTALLED IAW MFG.
